# SDR REXA2013080901581

- Difficulty date: August 9, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N839AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8039
- Aircraft time: 17,946 hours, 15,929 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 601R314061
- Condition: Torn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN EMERGENCY DOOR SEAL .  REMOVED AND INSTALLED SERVICEABLE DOOR SEAL, ON EMERGENCY EXIT DOOR IAW AMM 52-21-07, OPS TESTED IAW AMM 52-21-07-710-801.
